Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Gaussian Measures in Traditional and Not So Traditional Settings

Author: Daniel W. Stroock
Journal: Bull. Amer. Math. Soc. 33 (1996), 135-155
MSC (1991): Primary 60J65; Secondary 35K05, 53C99
MathSciNet review: 1362627
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article is intended to provide non-specialists with an introduction to integration theory on pathspace.

References [Enhancements On Off] (What's this?)

  • [BE] Bakry, D. & Emery, M., Hypercontractivité de semi-groupes des diffusions, C.R. Acad. Sci. Paris t. 299 Serie 1 (1984), 775--777. MR 86f:60097
  • [BP] Barlow, M. & Perkins, E., Brownian motion on the Sierpinski gasket, Prob. Theory & Related Fields #79 (1988), 543--623. MR 89g:60241
  • [BC] Bishop, R. & Crittenden, R., Geometry of Manifolds, Pure & Appl. Math. Series #15, Academic Press, N.Y. 1964. MR 29:6401
  • [B] Bismut, J.M., Large Deviations and the Malliavin Calculus, Progress in Math. #45, Birkhäuser, Cambridge USA, 1984. MR 86f:58150
  • [doC] do Carmo, M., Riemannian Geometry, Birkhäuser, 1992. MR 92i:53001
  • [Dr1] Driver, B., A Cameron-Martin type quasi-invariance theorem for Brownian motion on compact Riemannian manifolds, J. Funct. Anal. 110 (1992), 272--376. MR 94a:58214
  • [Dr2] ------, A Cameron-Martin type quasi-invariance theorem for pinned Brownian motion on compact Riemannian manifolds, Trans. Amer. Math. Soc. 342 (1994), 375--395. MR 94e:60072
  • [D] Dynkin, E., Markov Processes, I&II, Grundlehren #121 & 122, Springer--Verlag, 1965. MR 33:1887
  • [EE] Eells, J. & Elworthy, D., Stochastic dynamical systems, Control Theory and Topics in Functional Analysis, Vol. III, Intern. Atomic Energy Agency, Vienna, 1979, pp. 179--185. MR 58:24390
  • [ES1] Enchev, O. & Stroock, D., Towards a Riemannian geometry on the path space over a Riemannian manifold (to appear in J. Funct. Anal.).
  • [ES2] ------, Pinned Brownian and its perturbations (to appear in Adv. in Math.).
  • [FG] Fang, S. & Malliavin, P., Stochastic analysis on the path space of a Riemannian manifold, J. Funct. Anal. 118 #1 (1993), 249--274. MR 94i:58209
  • [G] Gangolli, R., On the construction of certain diffusions on a differentiable manifold, Zeit. Wahr. 2 (1964), 209--219. MR 29:2870
  • [GJ] Glimm, J. & Jaffe, A., Quantum Physics: a Functional Integration Point of View, 2nd Edition, Springer--Verlag, 1987. MR 89k:81001
  • [H] Hsu, E., Logarithmic Sobolev inequalities on path space, C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), 1009--1012. MR 1:328 728
  • [I1] Itô, K., On stochastic differential equations on a differentiable manifold I, Nagoya Math. J. 1 (1950), 35--47. MR 12:425g
  • [I2] ------, The Brownian motion and tensor fields on Riemannian manifold, Proc. Intern. Congr. Math., Stockholm (1963), 536--539. MR 31:772
  • [K] Kusuoka, S., A diffusion process on a fractal, Probability Methods in Mathematical Physics (K. Itô & N. Ikeda, eds.), Proceedings of 1985 Taniguchi Conf., North Holland, 1987, pp. 251--274. MR 89e:60149
  • [LY] Li, P. & Yau, S.T., On the parabolic kernel of the Schrödinger operator, Acta Math. 156 (1986), 153--201. MR 87f:58156
  • [M] Malliavin, P., Formule de la moyenne, calcul des perturbations, et théorème d'annulation pour les formes harmoniques, J. Funct. Anal. 17 (1974), 274--291. MR 52:6791
  • [MS] Malliavin, P. and Stroock, D., Short time behavior of the heat kernel and its logarithmic derivatives, submitted to J. Differential Geom.
  • [Sim] Simon, B., Functional Integration and Quantum Physics, Publ. & Appl. Math. Series #86, Academic Press, 1979. MR 84m:81066
  • [S] Stroock, D., Probability Theory, An Analytic View, Cambridge Univ. Press, Cambridge U.K. and NYC, USA, 1994. MR 95f:60003
  • [ST] Stroock, D. & Taniguchi, S. Diffusions as integral curves, or Stratonovich without Itô, The Dynkin Festschrift (M. Freidlin, ed.), Progress in Probability #34, Birkhäuser, 1994, pp. 333---369. MR 1:311 729
  • [SV] Stroock, D. & Varadhan, S., Multidimensional Diffusion Processes, Grundlehren #233, Springer--Verlag, 1979. MR 81f:60108
  • [SZ] Stroock, D. & Zeitouni, O., Variations on a theme by Bismut (to appear).
  • [Sym] Symansik, K., Euclidean quantum field theory, I. equations for a scalar model, J. Math. Phys. 7 (1966), 510--525.
  • [W] Wiener, N., Differential Space, J. Math.Physics 2 (1923), 131--174.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 60J65, 35K05, 53C99

Retrieve articles in all journals with MSC (1991): 60J65, 35K05, 53C99

Additional Information

Daniel W. Stroock
Affiliation: MIT 2-272, 77 Massachusetts Ave., Cambridge, Massachusetts 02139

Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society